PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 72 | 2 | 181-190
Tytuł artykułu

On a theorem of Cauchy-Kovalevskaya type for a class of nonlinear PDE's of higher order with deviating arguments

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove an existence theorem of Cauchy-Kovalevskaya type for the equation
$D_t u(t,z) = f(t,z,u(α^{(0)}(t,z)), D_z u(α^{(1)}(t,z)),...,D_z^k u(α^{(k)}(t,z)))$
where f is a polynomial with respect to the last k variables.
Rocznik
Tom
72
Numer
2
Strony
181-190
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-11-30
poprawiono
1999-04-30
Twórcy
  • Institute of Mathematics, University of Gdańsk, Wita Stwosza 57, 80-952 Gdańsk, Poland
Bibliografia
  • [1] A. Augustynowicz, Existence and uniqueness of solutions for partial differential-functional equations of the first order with deviating arguments of the derivative of unknown function, Serdica Math. J. 23 (1997), 203-210.
  • [2] A. Augustynowicz, Analytic solutions to the first order partial differential equations with time delays at the derivatives, Funct. Differ. Equations 6 (1999), 19-29.
  • [3] A. Augustynowicz and H. Leszczyński, On the existence of analytic solutions of the Cauchy problem for first-order partial differential equations with retarded variables, Comment. Math. Prace Mat. 36 (1996), 11-25.
  • [4] A. Augustynowicz and H. Leszczyński, On x-analytic solutions to the Cauchy problem for partial differential equations with retarded variables, Z. Anal. Anwendungen 15 (1996), 345-356.
  • [5] A. Augustynowicz and H. Leszczyński, Periodic solutions to the Cauchy problem for PDEs with retarded variables, submitted.
  • [6] A. Augustynowicz, H. Leszczyński and W. Walter, Cauchy-Kovalevskaya theory for equations with deviating variables, Aequationes Math. 58 (1999), 143-156.
  • [7] A. Augustynowicz, H. Leszczyński and W. Walter, Cauchy-Kovalevskaya theory for nonlinear equations with deviating variables, Nonlinear Anal., to appear.
  • [8] S. von Kowalevsky, Zur Theorie der partiellen Differentialgleichungen, J. Reine Angew. Math. 80 (1875), 1-32.
  • [9] H. Leszczyński, Fundamental solutions to linear first-order equations with a delay at derivatives, Boll. Un. Mat. Ital. A (7) 10 (1996), 363-375.
  • [10] M. Nagumo, Über das Anfangswertproblem partieller Differentialgleichungen, Japan. J. Math. 18 (1942), 41-47.
  • [11] R. M. Redheffer and W. Walter, Existence theorems for strongly coupled systems of partial differential equations over Bernstein classes, Bull. Amer. Math. Soc. 82 (1976), 899-902.
  • [12] W. Walter, An elementary proof of the Cauchy-Kovalevsky Theorem, Amer. Math. Monthly 92 (1985), 115-126.
  • [13] W. Walter, Functional differential equations of the Cauchy-Kovalevsky type, Aequationes Math. 28 (1985), 102-113.
  • [14] T. Yamanaka, A Cauchy-Kovalevskaja type theorem in the Gevrey class with a vector-valued time variable, Comm. Partial Differential Equations 17 (1992), 1457-1502.
  • [15] T. Yamanaka and H. Tamaki, Cauchy-Kovalevskaya theorem for functional partial differential equations, Comment. Math. Univ. St. Paul. 29 (1980), 55-64.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv72z2p181bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.